# SDR R61A20120302146

- Difficulty date: March 5, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000215
- Aircraft time: 10,717 hours, 8,557 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631401
- Condition: Defective
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE R-2 DOOR WOULDN'T DISARM.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR DISARM CABLE PER EMB AMM, OPS CHECK GOOD.
